Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Burning sensation in abdomen, looks like acidity. How do I get rid of this without taking medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2002
Answered : 85 Questions
Good morning Doctor! From last few months , I have notice some time i get burning sensation in my abdominal ,Looks like acidity . Pls let me know how do i get rid of this and what is the method with out taking medicine.
Posted Tue, 3 Jul 2012 in Abdominal Pain
Answered by Dr. Abid 43 minutes later
Hi there,

Sorry to hear about your problem.

I would like to ask you a few questions to understand your problem better:
- Please tell me if you have pain in stomach / upper abdomen ?
- Is it continuous or episodic?
- Do you smoke or use alcohol?
- Is your problem related to food intake (improve or worsen with food)?

I will be able to address your problem and answer your query better if you can provide the aforementioned details.

Awaiting your reply.

Above answer was peer-reviewed by
Follow-up: Burning sensation in abdomen, looks like acidity. How do I get rid of this without taking medicine? 25 minutes later
Reply to your querry
1. It is burning sensation in upper abdomen
2.some days ( but continue) spl when burp
3. No smoking and alcohol

Answered by Dr. Abid 3 hours later

Thanks for reverting.

As you mentioned you have upper abdominal pain that is intermittent, burning in nature associated with burping.

It is highly likely that you may have Gastritis (Inflammation of stomach wall) and it happens because of excessive acid secretion in stomach.

I will suggest you to get urea breath test to rule out the possibility of Helicobacter Pylori germ that is the reason of acidity in most of the cases and is curable.

Meanwhile avoid spicy food, cola drinks, and for temporary relief you can get over the counter antacid syrup but get the test done as I mentioned and proceed accordingly.

There is no harm in taking the medicines when you need a permanent cure.

Regards and wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor